# SDR HALA20240913257

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 40,556 hours, 6,371 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 39,942 hours, 6,383 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Leaking
- Location: Ozone Converter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ON PREFLIGHT, ECAM AIR ABNORM BLEED CONFIG. MESSAGE CAUSED BY "R WING LEAK". FOUND FWD AND AFT SEALS ON #2 PACK OZONE CONVERTER "BLOWN OUT" AND LEAKING. REPLACED PER AMM 21-51-53. OPS OK. OK FOR SVC
